# SDR SWAA2024012343727

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 58,296 hours, 35,088 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ARCING IN FWD CAPTAINS WINDSHIELD FOLLOWED BY CRACKED WINDSHIELD @ FL250<[01] PERFORMED SN# SWAP FOR MXI RECORDS;[02] REPLACED CAPTIANS L1 WINDOW AND CONTROLLER PER MM 56-11-11 AND MM 30-41-11. OPS TEST GOOD. REF LOG PG 2272730 FOR CAT III RECERTIFICATION
